# SDR CNMA200100017

- Difficulty date: May 1, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582223
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING AT R3 DOOR ILLUMINATES INTERMITTENTLY DURING FLIGHT.  REMOVED AND REPLACED POWER SUPPLY.
